# SDR 2023FA0000256

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: General aviation
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 2168421759
- Condition: No Test
- Location: Zone 700
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFFECTED COMPONENTS:

MANUFACTURER	P/N	S/N	ATA CODE	FORM 1 NUMBER
COLLINS AEROSPACE	2-1684	4630	32-41-87	L-40171
COLLINS AEROSPACE	2-1684	7809	32-41-87	L-42524
COLLINS AEROSPACE	2-1684	8548	32-41-87	L-42309
COLLINS AEROSPACE	2-1684	8566P	32-41-87	L-37383
COLLINS AEROSPACE	2-1684	A1237	32-41-87	L-38169
COLLINS AEROSPACE	2-1759-1	0589	32-41-27	L-38102
COLLINS AEROSPACE	2-1759-2	0481	32-41-27	L-36757
COLLINS AEROSPACE	2-1759-2	0582	32-41-27	L-43904
COLLINS AEROSPACE	2-1759-2	1118	32-41-27	L-36197

DESCRIPTION OF OCCURRENCE/FINDING:
•	CMM 32-41-87: AEROMATES PERFORMED A THIRD (3) INSPECTION AT HEAT SINK ASSEMBLIES (SUBTASK 32-41-87-200-001-A01) WITHOUT INSPECTION INTERVALS FOR EACH THIRD (3) HEAT SINK CHANGE (SUBTASK 32-41-87-200-001-A01 NOTE 1). MISSING NDT INSPECTION ON FIVE (5) 2-1684 BRAKE ASSEMBLIES, DEVIATION OF COLLINS AEROSPACE CMM DETECTED. RELEVANT CMM CHAPTERS ATTACHED IN AM-800_NCR20230510-AM(+ATM).PDF.

•	CMM 32-41-27: AEROMATES PERFORMED A THIRD (3) INSPECTION AT HEAT SINK ASSEMBLIES (TABLE 32-41-27-99A-501-A01) WITHOUT ADDED INSPECTION INTERVALS AT EACH THIRD (3) HEAT SINK CHANGE (TABLE 32-41-27-99A-502-A01). MISSING MEASUREMENT AND NDT INSPECTION ON FOUR (4) 2-1759 BRAKE ASSEMBLIES, DEVIATION OF COLLINS AEROSPACE CMM DETECTED. RELEVANT CMM CHAPTERS ATTACHED IN AM-800_NCR20230510-AM(+ATM).PDF.

PERFORMED IMMEDIATE CORRECTIVE ACTIONS:
•	ALL AFFECTED BRAKES LOCATED IN THE AEROMATES WORKSHOP AND WAREHOUSE HAVE BEEN QUARANTINED IMMEDIATELY. 
•	OUR CUSTOMER EUROWINGS WAS INFORMED DIRECTLY VIA EMAIL TO CHECK AND SEPERATE ALL AFFECTED BRAKES IN EUROWINGS STATIONS DTM, DUS AND PAD. 
•	ALL AFFECTED BRAKES WERE DEINSTALLED BY EUROWINGS TECHNICS FROM AIRCRAFTS D-AEWG AND D-AGWC. IN TOTAL TWO (2) BRAKES WERE REMOVED FROM AIRCRAFT, ONE (1) EA PER AIRCRAFT.
•	INFORMATION SENT TO THE EASA AND OUR NATIONAL AVIATION AUTHORITY (LBA) VIA ECCAIRS 2: REPORT NUMBER: OR-0000000000141628. RECEIVED CONFIRMATION RECEIVED 10. MAY 2023 18:19 LOCAL TIME.
